I have been on 500mg test-e\week for 6 months and have started to develope gyno I am taking 1 mg arimidex and 20mg Nolva twice daily will the gyno subside what do I do?
You are taking 2 mg of adex a day? That is crazy. I suggest doing Nolva at 20 mg/day, and dropping your test to TRT levels. See what happens then. Gyno can minimize with just Nolva.
Why are you on a 6 month cycle?
I didn’t plan on getting off before the gyno I want to learn more about how to dose properly to avoid sides especially gyno
@mnben87 how many mg a week is a trt dosage? Do you suggest I drop the arimidex all together? And just take the Nolva until the gyno goes away I appreciate your input.
2mg adex a day. Holy shit. RIP your joints. And your penis. And your mental well-being. And your muscles. And basically anything else you may have in your body.
Nolva alone is enough to combat gyno if it’s just forming. It was literally designed to block estrogens from binding with breast tissue. If you’re super paranoid (and it seems like you are) you can get Ralox. That’s the ultimate gyno killer. 60mg/d will kill any gyno, present or recently formed.
How old are you?
6 months is excessive.
Stopping the adex I’m super paranoid the gyno is going down from the Nolva I will see if I can get my hands on ralox thank you for your help greatly appreciated do you think I should get off the test? What is a usual try dosage of test e again that I you brother
I’m 29 and planning to get off as soon as I get my hcg
Alright that is a pretty suppressive cycle due to the duration.
I would get my hands on clomid.
No harm in running arimidex with your test in reasonable doses, in the future.
1mg a week or more depending on E2 blood levels and side effects.
What about proviron?
My homie has been on test since he was 19 he’s 29 now at 500mg a week year round don’t a lot of people do this
I wouldn’t drop it completely. Some get hormonal issues when they drop the test (and get gyno flair up, as well as acne flair ups). Go down to about 200 mg for a few weeks. At this point it won’t hurt being on a few more weeks.
People do this. It isn’t wise long term especially for the heart. 10 years at that dosage, and I am willing to bet his left ventricle and ejection fraction are not as good as they once were. Many people realize that AAS are not as harmful as media portrays them to be, and then think they are harmless. They are not.
It varies a lot. Some guys get away with 100/w, others need 200/w. The problem you’re going to run into is that neither of those doses (or something in between) are going to feel as good as what you’re doing now. Six months of being in a supraphysiological state has probably altered your perception of what normal should feel like. It would be helpful for you to mentally prepare yourself for a letdown when you drop to a trt type of dose. You may go through a couple of weeks of feeling less energetic, libido may dip, that sort of thing. It’s ok. Your body needs some time to adjust back to a more regular level of androgens. As long as you know that in advance it’s easier to manage. Jumping into a very cold swimming pool is no fun, but if you thought it was warm you’d have a lot more shock when you hit the water than if you knew going in that it was ball-shrivelingly cold. You know what I mean?
Will Nolva alone get rid of the gyno or should I also run proviron my pharmacy does not have ralox
No. Stay with the tamox. That should suffice.
Ironical because most guys going on TRT are feeling WAY BETTER than before. But here it’s a drop down.
I agree with what was said above. Drop test to 150-200 and take Tamoxifen.
Thank you brother I will do this
IDK. I think some feel better on TRT as opposed to blast dosages. In order of how I felt (best to less best) is 325, 200, 600 and 150 mg/wk. Don’t know why. Now in the gym, I felt best at 600 mg/wk.
Should I use hcg now or wait for pct
I feel better on a cruise dose. Currently running 250 p/w and mentally i feel good. Libido is better as well. I dont feel as high strung as i did running a blast of 800 mg/w. Sleeps better.
I do get a bit of anxiety here and there but i assume thats probably a lot to do with the changing hormone levels.